# SDR FDEA201602160586

- Difficulty date: February 16, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 78,198 hours, 17,834 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE1011181H0342
- Condition: Ruptured
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT.  FOUND THE MAIN HYD HOSE RUPTURED & LEAKING AT THE RT GEAR TRIM CYLINDER.  ALSO FOUND TRIM CYLINDER INTERLOCK FUSE TRIPPED.  INSTALLED FLEX HOSE IAW AMM 20-10-01-2 & 20-40-01-2.  RESET TRIM CYLINDER INTERLOCK FUSE IAW AMM 32-37-06-4.  PERFORMED ADJUSTMENT TEST ON THE TRUCK BEAM TRIM INTERLOCK CYLINDER IAW AMM 32-37-00-5, TEST CHECKED GOOD.  SERVICED NR 3 HYD IAW AMM 12-13-02-3.  PERFORMED LEAK CHECK ON THE FLEX HOSE, LEAK CHECKED GOOD.  ACFT OK FOR SERVICE.  PART NR OF REMOVED HYD HOSE FOR SDR, ACTUAL MPN AE1011181H0342, CPN 3210706, MPN S7928077-8-0342 AR1441-8.
